# SDR REXA2012091001329

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,812 hours, 19,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP HAS COME A LOOSE IN ROWS 1-3.  REMOVED AND REPLACED FLOOR TRACK LIGHTING COVER PART# 587208 IAW AMM 33-50-00.
